Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What is the treatment for frequent motions caused after having rasoli operation and removed uterus?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1279 Questions
My mother is 58 years old she had operated for rasoli operation and remove utrus in 1996. Since than she has problem of frequently motion problem 3-4 times a day and 1-2 times in evening. But since two months back she is very upset of this problem she goes 5-7 times in the morning and 1-2 times in the evening for motion. And feeling some pain in the abdomen and feeling gas in stomach. Even she has to go after drink water. Sometimes motions become normal and sometimes its become like water. She is doing Patanzali Treatment (Ayurvedic Treatment) and does not effective. What to do. Please guide us. What is the problem in her stomach. XXXXXXX
Posted Wed, 26 Mar 2014 in Women's Health
Answered by Dr. Arif N Khan 3 hours later
Brief Answer: Kindly reply few questions. Detailed Answer: Hello XXXXXXX Thank you for choosing HCM. I can understand your concerns and plight of your mom. Kindly reply few questions so that I can come to a conclusion: Kindly explain about the RASOLI operation you mentioned about, I have never heard of any operation with such name..? kindly provide any medical term of operation done. Did they removed her ovaries along with the uterus? Is she having any loss of weight or appetite? Has she undergone any scan recently, if yes kindly upload the scan report. Does she have any occasional blood in stools? Does she have recurrent fever episodes? If she has undergone any blood or any other investigations kindly upload them? Please ask if you have more questions, and do write back with the answers so that I can guide you further. Awaiting your response. Regards Arif
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor